| Model Number |
ICONAAN |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/28/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The complaint icon cpap is currently is en-route to fisher and paykel healthcare (f&p) for evaluation.We will provide a follow-up report upon completion of our investigation.
Event or Problem Description
A customer in (b)(6), reported that the power cord of an icon cpap humidifier was damaged and had exposed copper wires.There was no patient consequence.
Event or Problem Description
A customer in ohio reported that the power cord of an icon cpap humidifier was damaged and had exposed copper wires.There was no patient consequence.
Additional Manufacturer Narrative
(b)(4).Method: the complaint icon auto cpap humidifier was not returned to fisher & paykel healthcare (f&p) for evaluation.Our investigation is based on the photography and description of events provided by the customer and our knowledge of the product.Results: visual inspection of the photography provided by the customer revealed that the power cord is damaged.Conclusion: based on the investigation conducted, the power cord may have been subjected to excessive force, causing the reported damage.During initial assembly of the icon auto cpap, all power cords are visually inspected for damage.Once the assembly process is completed, all icon auto cpap devices are visually inspected again before release for distribution.This suggests the damage occured after it had been distributed.The icon auto cpap is designed to the electrical safety standards, ul60601-1 and as/nzs 3200.1.The materials used in the thermoplastic components of the mains connector and the cases are flame retardant according to ul 60601-1 and as/nzs3200.1.Our user instructions that accompany the icon auto cpap humidifier state the following: - "only operate if the device, power cord and plug are dry and in good working order." - "do not operate the device, water chamber or breathing tube if it is dropped, damaged or not working as intended.".